# SDR REXA2018041500291

- Difficulty date: April 15, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N8896
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 27,381 hours, 24,741 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S FLASHLIGHT WAS INOPERATIVE.  REMOVED AND REPLACED THE FLASHLIGHT BATTERY PACK IAW  AMM 25-61-200,  OPS CHECKED GOOD.
